# SDR QXEA2008103101047

- Difficulty date: September 23, 2008
- Submitted: October 31, 2008
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 17,235 hours, 12,336 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 - PERMANENT REPAIR FOR DENT TO RT FIXED LEADING EDGE SKIN AT SS156.28.  CUT OUT DAMAGE REF REO 670-57-41-154/3.  HFEC IAW CRJ 700 NDTM PART 1, 51-20-006 AT CUTOUT, NO CRACKS NOTED.  FABRICATED REPAIR DOUBLER FROM .063" 2024T3 AND REPAIR SHIM FROM .032 2024T3 REF REO 670-57-41-154/3.  INSTALLED REPAIR REF REO 670-57-41-154/3.
